# SDR TWRA9525

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30440103
- Condition: Broken
- Location: 4r Med
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'A-2' SERVICE, FOUND 4R MED SLIDE SPRING LATCH, LOCATED ADJACENT TO THE ARMING PULLEY, BROKEN.  REMOVED AND REPLACED 4R MED SLIDE.  OPS CHECK OK.  (W)
